# SDR CA990907042

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna P206
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C58
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN HUB THREADS THROUGH NDI PER REGULAR INSPECTION REQUIREMENTS.
